# SDR GTIA000012

- Difficulty date: January 6, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 378A - LENS COVER FOR PATH LIGHTING LAST ROW, STARBOARD SIDE IS OFF LIGHT.  HARDWARE IN FORWARD GALLEY.  RELAMPED PATH LIGHTING AND REINSTALLED LIGHT COVER AND TRACKING IAW MD-80 MM 33-53-01.  OPS CHECKS GOOD, NO DEFECTS NOTED.  (M)
